Lemsip Max Cold & Flu Blackcurrant Sachets 10
[6 results priced between £2 – £5]
6 lemsip max cold & flu blackcurrant sachets 10 £2 £5
lemsip max cold & flu blackcurrant sachetsárelieve the symptoms of colds and flu including aches pains nasal congestion and lowering of temperature. they are fast effective and a stronger variation of the original lemsip cold & flu blackcurrant sachets.,for headaches and fever body aches and blocked nose sore throat and chesty cough read more Hide
Directions How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice. read more Hide
Adults and children over 12 - 1 sachet every 4-6 hours. Maximum 4 sachets in 24 hours. Pour one sachet of powder into a mug and fill with hot, but not boiling water. Stir untill dissolved, if prefered, sweeten to taste with sugar, honey or your usual sweetener. Children under 12 - not to be taken except on medical advice. read more Hide
Medical supervision not required for sale of this item.
Paracetamol is usually well tolerated however skin rashes and other allergic reactions occur occasionally with paracetamol. Side effects with Phenylephrine are rare but may cause sleep disturbance, increased heart beat, skin rash, dry mouth, nose or throat or difficulty in passing urine. Rarely hallucinations have been reported. If you are concerned stop taking the product and consult your pharmacist. read more Hide
More Info Lemsip Max Cold & Flu Lemon 10 Sachets - For the symptomatic relief of colds & flu. INGREDIENTS Paracetamol 1000mg, antipyretic, Phenylphrine HCL12.2mg, Total sugars 2.0g in a base including ascorbic acid (vitamins C), aspartame, (a source of phenylalanine) caster sugar pulverized sucrose, citric acid, sodium citrate, lemon flavour, saccharin sodium and curcumin. ACTIVE INGREDIENTS No info WARNINGS Contains paracetamol : Do not take with any other paracetamol-containing products. Immediate... read more Hide
Shop Today's Finds!